# SDR DXTA2010110504291

- Difficulty date: November 4, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N373QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600373
- Aircraft time: 11,690 hours, 9,392 cycles
- Engine: Pwa JT15D5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER SUCCESSFUL COMPLETION OF 1ST LEG AND 1 COMPLETE CYCLE OF THE GEAR, TOOK OFF ON SECOND LEG. WHEN GEAR HANDLE WAS RAISED GEAR DID NOT COME UP. GEAR CONTROL C/B HAD POPPED WHEN GEAR WAS RAISED. MATCHED CONDITION WITH GEAR HANDLE DOWN AND TRIED TO RESET C/B.  THE C/B WOULD NOT RESET. RETURNED FOR LANDING. ALL OTHER HYD SYS WORKED.   TURNED POWER ON AND ENGAGED CIRCUIT BREAKER. CIRCUIT BREAKER REMAINED ENGAGED. JACKED ACFT & PERFORMED 20 GEAR SWINGS WITH NO FAULTS NOTED.  INSPECTED WIRING FOR SQUAT SWITCHES & GEAR CONTROL VALVE WITH NO FAULTS NOTED.  LANDING GEAR OPS CHECK GOOD AT THIS TIME IAW MM 32-01-00.
